# SDR CA970305004

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: C5104
- Condition: Failed
- Location: #2
- Component: Lucas, C5104
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) #2 ENGINE FAILED TO START AFTER DE-ICING. STARTER REPLACED.
